# SDR ARWA20020705

- Difficulty date: July 16, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62F
- Aircraft serial: 45905
- Aircraft time: 83,057 hours, 27,110 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY ONE AND HALF (1.5) HOURS AFTER TAKE OFF, HYDRAULIC QUANTITY DROPPED TO THE STAND PIPE.  FOUND DEFECTIVE O-RING ON ENGINE DRIVEN PUMP PRESSURE LINE FITTING RT ENGINE DRIVEN PUMP.  REMOVED AND REPLACED O-RING IAW MM 29-10-12; OPS CHECKED NORMAL ON ENGINE RUN-UP AND NO LEAKS FOUND.  ALSO SERVICED HYDRAULIC RESERVOIR BLEED SYSTEM SEVERAL TIMES DURING ENGINE RUN-UP IAW MM 12-30-1 & 71-00.  AIRCRAFT RETURNED TO SERVICE.
